Journal Article

Comments on ‘On correcting the overestimation of the permutation-based false discovery rate estimator’

Yang Xie

in Bioinformatics

Volume 24, issue 20, pages 2420-2420
Published in print October 2008 | ISSN: 1367-4803
Published online September 2008 | e-ISSN: 1460-2059 | DOI: http://dx.doi.org/10.1093/bioinformatics/btn456
Comments on ‘On correcting the overestimation of the permutation-based false discovery rate estimator’

More Like This

Show all results sharing this subject:

  • Bioinformatics and Computational Biology

GO

Show Summary Details

Preview

Contact: Yang.xie@utsouthwestern.edu

Journal Article.  671 words. 

Subjects: Bioinformatics and Computational Biology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.